# SDR SWAA2025091012497

- Difficulty date: September 7, 2025
- Submitted: September 10, 2025
- Operation: Air carrier
- Aircraft: N8559Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 63584
- Aircraft time: 25,146 hours, 12,827 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD OUTBD F/A FLASHLIGHT WILL NOT TEST<[01] R&RED FWD OUTBD F/A FLASHLIGHT & BATTERY PER MM 25-64-00. OPS CK GOOD.
